# SDR ASAA1047483

- Difficulty date: February 22, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 33,204 hours, 11,582 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69366001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FRAME ATTACH CLIP AT STRINGER 10R IS CRACKED.  REMOVED AND REPLACED STRINGER CLIP.
